# SDR ASAA0310464

- Difficulty date: May 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FLOORBEAM AT FUSELAGE STATION 480, RIGHT BUTTOCK LINE 24.75, RIGHT BUTTOCK LINE 45.5 CORRODED.  REMOVED DAMAGE AND REPAIRED PER EA.  (M)
